# SDR ASAA2022011341520

- Difficulty date: January 13, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 1,503 hours, 456 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Afcs B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CB B4 ON P6-2 POPPED. GROUNDED - YES. CB AFCS SYS B "ENGAGE INTLK" POPPED. PERFORMED INSPECTION PER B737-9 AMM 20-61-01. CB STAYS IN AND NO DEFECTS NOTED. PERFORMED DFCS BITE AUTOTEST PER AMM AMM 22-11-00-740-814 STEP B1F SYS A+B. NO FAULTS.
